English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Generalized Hunter-Saxton equation and the geometry of the group of circle diffeomorphisms

MPS-Authors
/persons/resource/persons235555

Khesin,  Boris
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Khesin, B., Lenells, J., & Misiolek, G. (2008). Generalized Hunter-Saxton equation and the geometry of the group of circle diffeomorphisms. Mathematische Annalen, 342(3), 617-656. doi:10.1007/s00208-008-0250-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-28EF-3
Abstract
There is no abstract available